|tired and weak
Apr 28, 2004
why do i feel this way?
Response from Mr. Vergel
Fatigue is multi factorial. You need to give me more information. What medications you are taking?, do you sleep weel? , have you had any weight loss or gain in the recent past?, are you depressed?, etc, etc
please post it mr.nelson,just a message
Psycological Effects of Steriods
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.